Tuesday, March 11, 2008

Owie-owie-owie-owie-owie


Lupron and just a dash of Estrogen = good times. My head is slammin' and I don't mean slammin' in the Rob and Amber kinda way... More like my head being slammed in the door kinda way.

8 more sleeps.

4 comments:

Anonymous said...

Sorry to hear you are having such bad reactions,but there's a good cause and you will be through this soon. Just don't take anything like Advil or Tylenol, it might just make it worse. Oh I just gave myself away didn't I. Love Mummy

Eggs said...

haha - you're hilarious...I am not allowed to take Advil but I'm popping Tylenol like Chicklets.

KIDDING MOTHER!!

Anonymous said...

wish I could ship some Solphadeine over to you - that would sure work - luv ya - from a solphadeine junkie!

Eggs said...

You guys are a dead giveaway - why don't you just put your name down!!!! hahaha - Solphadine...hmmmm...wonder who that could be?

ps = JULIET Solphadeine makes me nauseated...so I should ship back the truckload I have here...or keep it for when you come visit the twins...you'll need it then.